# SDR CKSA98745

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Condition: Dirty
- Location: 1,  2 & 3 Packs
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW NOTICED DE-ICING FLUID SMELL FROM COCKPIT AIR VENTS AND DUCTS.  REMOVED AND CLEANED ALL COALESCER BAGS ON NR 1, 2, 3 PACKS IAW MM 21-51-22.  OPS AND LEAK CHECK GOOD.
